Viewing a single comment thread. View all comments

3

pretzel_logic wrote (edited )

I'm still on Prozac ;(

At this point I can't stop the medication because the withdrawal symptoms are terrible.

3

Catsforfun wrote

have you looked at tapering? talked to a professional about it? Not that you can't do it yourself, if you wanted.

I've come off meds, some very addictive, and for me it was about tapering really slowly, depending on the symptoms

2

mouse wrote (edited )

I remember Prozac withdrawal. Not good. Hang in there

1

pretzel_logic wrote

Did it make the situation worse for you (during the withdrawal period)?

2

mouse wrote

It did not make my depression much worse, no, it just made me feel physically sick. Keep in mind this was because prozac did not work for my depression. I tapered from 40mg to 0mg over the course of a month (10 mg decrease per week). I dont remember at what stage I got withdrawal, but it caused me to have to delay the tapering. From 30 down to 20 i think.